# SDR CA130429007

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,890 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19117271401
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAIL AT 3000 FT ON APPROACH.  PAN PAN DECLARED WITH ATC.  LANDED WITHOUT INCIDENT.  MAINTENANCE DUTY PILOT AND FLIGHT SAFETY HAVE BEEN ADVISED.  IAW FIM 27-83-00-810-814 FOUND RT & LT OTBD SLAT SKEW HARNESSES INTERMITTENT.  BOTH HARNESSES REPLACED AMM 27-83-07-401WP  FUNCTIONAL TEST OF OTBD SKEW SENSORS AMM 27-83-01-720-801.  SLAT ELECTRONIC RIG C/O IAW AMM 27-80-00-820-802.  INDEPENDANT CHECK 2013-04-28 YOW AMO 32-03 YOW 18:20Z.
